# SDR IPXA1568565

- Difficulty date: July 7, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO FRAME 720 HAS A DENT AT STRINGER 23L AND A DENT JUST ABOVE STRINGER 24L.  FABRICATED AND INSTALLED REPAIR IAW SMR 53-00-07-2R, REPAIR 5, DETAIL II II.
